# SDR IPXA2025090597004

- Difficulty date: August 21, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 31,695 hours, 20,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113N135918
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING. FLAPS GUIDE ROLLER FITTING HAS CHAFING ON THE LOWER SURFACE.(DM08).  ACCOMPLISHED REPAIR PER EO-94899-REQ1 AND VT-SAA EA 757-5750-01-B0560.
